# SDR AALA202307037478

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 39,694 hours, 16,474 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: C16221KA02
- Part serial: C16221016012
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 2,403 hours, 1,180 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRSPEED DISAGREE AFTER TAKEOFF. EMERGENCY DECLARED; FLIGHT RETURNED TO SAP LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202306307478: MAINTENANCE REPLACED THE INTEGRATED STANDBY FLIGHT DISPLAY PER AMM 34-24-02 (AALA202306307478) AND REPLACED CAPTAINS AIR DATA MODULE LEAKING MOISTURE DRAIN HOSE PER AMM 20-10-52 (AALA202307033263).** (CLOSED)
